{"title":"Cold, Flu \u0026 Allergy","description":"\u003cp\u003eShop Cold, Flu \u0026amp; Allergy at McCormack's Pharmacy, part of our Medicines \u0026amp; Health range. Advice from our pharmacists on every order and free delivery over [threshold].\u003c\/p\u003e","products":[{"product_id":"lemsip-max-strength-hot-lemon-5pk","title":"Lemsip Max Strength Hot Lemon 5Pk","description":"\u003cp\u003eLemsip Max Cold \u0026amp; Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 1000mg of paracetamol.\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57050819920203,"sku":"5000158064188","price":7.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-max-strength-hot-lemon-5pk-1.jpg?v=1790189732"},{"product_id":"night-nurse-caps-10pk-gsk","title":"Night Nurse Caps 10Pk Gsk","description":"\u003cp\u003eNight Nurse is a fast acting, all in one product to treat symptoms of cold and flu and aid restful sleep when symptoms are interupting sleep. Night nurse can help with headache, shivers, aches \u0026amp; pains, sore throat, tickly cough and runny nose. Paracetamol - For relief of headache, pains, aches and to lower fever Promethazine Hydrochloride - To dry runny nose and aid restful sleep Dextromethorpan hydrobromide - For dry and tickly cough\u003c\/p\u003e","brand":"Night Nurse","offers":[{"title":"Default Title","offer_id":57050822672715,"sku":"5000347071232","price":10.25,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/night-nurse-caps-10pk-gsk-1_69599a4d-41bd-4397-9d46-dcfdf2a7c289.jpg?v=1790002943"},{"product_id":"otrivine-adult-nasal-spray-10ml","title":"Otrivine Adult Nasal Spray 10Ml","description":"\u003cp\u003eOtrivine Adult Nasal Drops 0.1% are used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The active substance is xylometazoline hydrochloride which opens and clears the nasal passage by reducing the excessive nasal secretions and returning the swollen blood vessels to their normal size.\u003c\/p\u003e","brand":"Otrivine","offers":[{"title":"Default Title","offer_id":57050822869323,"sku":"5012131645802","price":7.95,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/otrivine-adult-nasal-spray-10ml-1_f8a52864-a0c6-40cd-8421-10b9d6ba0b22.jpg?v=1790003278"},{"product_id":"benylin-125ml-chesty-cough-n-d","title":"Benylin 125Ml Chesty Cough N\/D","description":"\u003cp\u003eWhen your child has a chesty cough, it's a distressing time for them and a worrying time for you. Benylin Childrens Chesty Cough Syrup has been specially formulated to effectively relieve childrens chesty coughs quickly, without causing drowsiness.A Pleasant strawberry flavor syrup which is both sugar-free and colour-free. A child-resistant cap is included for your family's safety.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57050824638795,"sku":"5010123649852","price":7.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5010123649852___L.jpg?v=1776371229"},{"product_id":"buttercup-broncho-stop-cough-syrup-120ml","title":"Buttercup Broncho Stop Cough Syrup 120Ml","description":"\u003cp\u003eButtercup Bronchostop Cough Syrup is a traditional herbal product used in the treatment of chestry, dry, tickly and irritating coughs. This non-drowsy medication contains Thyme herb dry extract and Marshmallow root syrup.\u003c\/p\u003e","brand":"Bronchostop","offers":[{"title":"Default Title","offer_id":57050825556299,"sku":"5012616262654","price":7.7,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/buttercup-broncho-stop-cough-syrup-120ml-1.jpg?v=1789997860"},{"product_id":"ilvico-tabs-20pk","title":"Ilvico Tabs 20Pk","description":"\u003cp\u003eIlvico Cold \u0026amp; Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion. Dries runny nose Clears nasal and sinus congestion Reduces pain and fever\u003c\/p\u003e","brand":"Ilvico","offers":[{"title":"Default Title","offer_id":57050828734795,"sku":"5013837204072","price":6.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/ilvico-tabs-20pk-1.jpg?v=1789998745"},{"product_id":"vicks-inhaler-nasal-stick","title":"Vicks Inhaler Nasal Stick","description":"\u003cp\u003eVicks Inhaler Nasal Decongestant Stick 5ml assists in reducing nasal decongestion and bunged up noses.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":57050848231755,"sku":"5000174025637","price":4.75,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/vicks-inhaler-nasal-stick-1.jpg?v=1790170661"},{"product_id":"halls-original","title":"Halls Original","description":"\u003cp\u003eHalls Mentholyptus Original Sugar Free is a boiled candy that has a unique vapour action with a menthol hit to give you a deep breath of fresh air.the Halls brothers invented Mentholyptus candy drops in the 1930s. Today, Halls Mentholyptus is one of the biggest selling mentholadted sweet products on the market.\u003c\/p\u003e","brand":"Halls","offers":[{"title":"Default Title","offer_id":57050851869003,"sku":"50696925","price":1.25,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/halls-original-1.jpg?v=1789998679"},{"product_id":"actifed-tabs-12pk","title":"Actifed Tabs 12Pk","description":"\u003cp\u003eActifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh\u003c\/p\u003e","brand":"Actifed","offers":[{"title":"Default Title","offer_id":57050884309323,"sku":"5010123667290","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/actifed-tablets-12pk-1.jpg?v=1790164142"},{"product_id":"lemsip-original-hot-lemon-5pk","title":"Lemsip Original Hot Lemon 5Pk","description":"\u003cp\u003eDue to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store! For the relief of symptoms associated with colds or flu including chesty cough.\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57050941325643,"sku":"5000158064256","price":6.0,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-original-hot-lemon-5pk-1.jpg?v=1789999333"},{"product_id":"actifed-syrup-100ml","title":"Actifed Syrup 100Ml","description":"\u003cp\u003eActifed Syrup contain two ingredients, Pseudoephedrine (30mg\/5ml) and Triprolidine (1.25mg\/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh\u003c\/p\u003e","brand":"Actifed","offers":[{"title":"Default Title","offer_id":57050941423947,"sku":"5010123667344","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/actifed-syrup-100ml-1.jpg?v=1789997319"},{"product_id":"benylin-4-flu-tabs-24pk","title":"Benylin 4 Flu Tabs 24Pk","description":"\u003cp\u003eBenylin 4 Flu Film Coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 22.5mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 12.5mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57050948862283,"sku":"5010123702984","price":11.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-4-flu-tabs-24pk-1.jpg?v=1790170888"},{"product_id":"lanes-olbas-inhaler-nasal-stick-1pk","title":"Lanes Olbas Inhaler Nasal Stick 1Pk","description":"\u003cp\u003eOlbas Inhaler Nasal Stick is the pure plant remedy for symptomatic relief of blocked sinuses, catarrh, hay fever, colds and flu. Olbas Inhaler contains essential oils that have decongestant properties.\u003c\/p\u003e","brand":"Lanes","offers":[{"title":"Default Title","offer_id":57051045855563,"sku":"5000477324994","price":6.85,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lanes-olbas-inhaler-nasal-stick-1pk-1.jpg?v=1789999302"},{"product_id":"sudafed-15ml-nasal-spray","title":"Sudafed 15Ml Nasal Spray","description":"\u003cp\u003eSudafed Nasal Spray 0.1% Xylometazoline is used to relive nasal congestion and the symptoms of allergies, including blocked sinuses and stuffy nose. Each spray contains 140 micrograms of Xylometazoline hydrochloride, a decongestant which relieves a blocked or runny nose. This medication is non-drowsy. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.\u003c\/p\u003e","brand":"Sudafed","offers":[{"title":"Default Title","offer_id":57051049230667,"sku":"5010123711986","price":7.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/sudafed-15ml-nasal-spray-1_00c1be20-8ba4-41a4-928d-957cff1fad57.jpg?v=1790004498"},{"product_id":"benylin-day-night-tabs-16pk","title":"Benylin Day \u0026 Night Tabs 16Pk","description":"\u003cp\u003eBenylin Day \u0026amp; Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051052802379,"sku":"3574660439120","price":11.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-day-night-tabs-16pk-1.jpg?v=1790164235"},{"product_id":"strepsils-strawberry-sugar-free-lozenge-16pk","title":"Strepsils Strawberry Sugar Free Lozenge 16Pk","description":"\u003cp\u003eStrepsils Strawberry Sugar Free Used for the symptomatic relief of mouth and throat infections Help kill the bacteria which can cause sore throats and mouth infections Sugar-Free Lozenges are suitable for use by people with Diabetes. Strawberry Flavour 16 Lozenges\u003c\/p\u003e","brand":"Strepsils","offers":[{"title":"Default Title","offer_id":57051056996683,"sku":"5000167090345","price":6.5,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/strepsils-strawberry-sugar-free-lozenge-16pk-1_3be9dffd-caf2-4f51-9bcd-a7ee5836deda.jpg?v=1790004484"},{"product_id":"lemsip-max-cough-cold-sachets-5pk","title":"Lemsip Max Cough Cold Sachets 5Pk","description":"\u003cp\u003eLemsip Max Cold \u0026amp; Flu Lemon Flavour For the relief of symptoms associated with colds or flu including; Fever, Headache, Sore throat, Body Aches Contains 1000mg of Paracetamol Adults and children aged 12 years and over 5 Sachets Do not take with any other paracetamol products. Maximum order quantity of 4 packets per order.\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57051057553739,"sku":"5000158066540","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-max-cough-cold-sachets-5pk-1.jpg?v=1789999325"},{"product_id":"sinutab-n-d-tabs-15pk","title":"Sinutab N\/D Tabs 15Pk","description":"\u003cp\u003eSinutab 500mg\/30mg Tablets are used to relive sinus and nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose and 500mg of paracetamol . These tables are non-drowsy. Fast acting formula Relieves sinus and nasal congestion Sinus headache Reduce sinus pain, sinusitis and sinus pressure Non-drowsy\u003c\/p\u003e","brand":"Sinutab","offers":[{"title":"Default Title","offer_id":57051058635083,"sku":"5010123121945","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5010123121945___L.jpg?v=1776371917"},{"product_id":"fishermans-friend-lozenges-25g-original","title":"Fishermans Friend Lozenges 25G Original","description":"\u003cp\u003eFisherman's friend original Extra strong lozenges Relieves coughs, with no artificial colours or flavourings. Menthol \u0026amp; Eucalyptus Flavour Lozenges.25g\u003c\/p\u003e","brand":"Fishermans Friend","offers":[{"title":"Default Title","offer_id":57051059421515,"sku":"50357185","price":2.35,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/fishermans-friend-lozenges-25g-original-1.jpg?v=1789998471"},{"product_id":"vicks-vaporub-100g-tub","title":"Vicks Vaporub 100G Tub","description":"\u003cp\u003eEffective Cold Relief is in your hands Menthol and camphor to calm a cough Eucalyptus and menthol to relieve nose congestion Eucalyptus to relieve catarrh For nasal catarrh, sore throat, congestion and coughs due to colds 100g Tub\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":57051063812427,"sku":"8006540034910","price":9.55,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/vicks-vaporub-100g-tub-1_5b8775b0-ae61-4c8b-8e66-fd3d745bd321.jpg?v=1790005340"},{"product_id":"nurofen-cold-flu-24pk","title":"Nurofen Cold \u0026 Flu 24Pk","description":"\u003cp\u003eNurofen Cold and Flu Tablets are film-coated tablets used to relive nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tablets are non-drowsy. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other pseudoephedrine or ibuprofen products.\u003c\/p\u003e","brand":"Nurofen","offers":[{"title":"Default Title","offer_id":57051064959307,"sku":"5000158102163","price":13.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/nurofen-cold-flu-24pk-1_b28fe4d2-0bfd-40cd-9185-0a6ec6a9d61d.jpg?v=1790003097"},{"product_id":"buttercup-broncho-stop-cough-syrup-290ml","title":"Buttercup Broncho Stop Cough Syrup 290Ml","description":"\u003cp\u003eButtercup Bronchostop Cough Syrup is a traditional herbal product used in the treatment of chestry, dry, tickly and irritating coughs. This non-drowsy medication contains Thyme herb dry extract and Marshmallow root syrup. Large 290ml bottle size You Must Be Aged Over 18 Years to Purchase This Product\u003c\/p\u003e","brand":"Bronchostop","offers":[{"title":"Default Title","offer_id":57051067384139,"sku":"5012616264597","price":13.95,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/buttercup-broncho-stop-cough-syrup-290ml-1.jpg?v=1789997862"},{"product_id":"jakemans-41g-stick-honey-lemon","title":"Jakemans 41G Stick Honey \u0026 Lemon","description":"\u003cp\u003eJakemans honey and lemon menthol sweets are carefully blended with menthol to provide a soothing vapour action. Jakemans Honey and Lemon Menthol Sweets. Carefully blended with menthol to provide a soothing vapour action Made with only the finest ingredients Suitable for vegetarians Contains no artificial colours\u003c\/p\u003e","brand":"Jakemans","offers":[{"title":"Default Title","offer_id":57051073413451,"sku":"5030104004944","price":0.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/jakemans-41g-stick-honey-lemon-1.jpg?v=1789998786"},{"product_id":"gelorevoice-cherry","title":"Gelorevoice Cherry","description":"\u003cp\u003eRelief of symptoms including hoarseness and tickly throat, scratchy voice, dry irritated mouth and throat.\u003c\/p\u003e","brand":"GeloRevoice","offers":[{"title":"Default Title","offer_id":57051076165963,"sku":"5000477718182","price":11.99,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/gelorevoice-cherry-1.jpg?v=1789998607"},{"product_id":"vicks-first-defense-15ml-nasal-spray","title":"Vicks First Defense 15Ml Nasal Spray","description":"\u003cp\u003eVicks First Defence Vicks First Defence is designed as a nasal spray to better target what’s considered as the main sites of infection: the back of the nose and the top of the throat. It’s a medical device intended to be used at the first symptoms of an emerging cold, or upon exposure to cold viruses, to reduce the ability of cold viruses to replicate in the nose. The micro-gel formula traps the cold viruses that start to develop at the back of the nose and helps reduce the chances of them developing. The micro gel formula inactivates the cold viruses reducing their ability to multiply and spread the infection It then contributes to a nasal washout effect to flush out cold virus by blowing your nose or swallowing. 15ml\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":57051092058443,"sku":"5013965704666","price":12.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/vicks-first-defense-15ml-nasal-spray-1_4716aea2-bd75-41b2-b674-39331174238c.jpg?v=1790005335"},{"product_id":"night-nurse-liquid-160ml-gsk","title":"Night Nurse Liquid 160Ml Gsk","description":"\u003cp\u003eA complete night-time cold and flu treatment Providing relief from major cold and flu symptoms Just one dose at bedtime relieves major cold and flu symptoms quickly Relief from Headaches, Sore throat pain, Shivers, aches and pains, Tickly cough, Runny nose 16oml\u003c\/p\u003e","brand":"Night Nurse","offers":[{"title":"Default Title","offer_id":57051092681035,"sku":"5000347071249","price":13.99,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/night-nurse-liquid-160ml-gsk-1_f20603c9-5c5f-48f3-9307-d0f1ee0fef0e.jpg?v=1790002954"},{"product_id":"strepsils-orange-withvitamin-c-lozenge-36pk","title":"Strepsils Orange Withvitamin C Lozenge 36Pk","description":"\u003cp\u003eStrepsils Orange With Vitamin C Lozenges are used for the symptomatic relief of mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. They also contain Vitamin C to help boost levels which are beneficial during an infection.\u003c\/p\u003e","brand":"Strepsils","offers":[{"title":"Default Title","offer_id":57051093172555,"sku":"5011417579183","price":8.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5000167070194___L.jpg?v=1776372284"},{"product_id":"jakemans-100g-bag-throat-chest","title":"Jakemans 100G Bag Throat \u0026 Chest","description":"\u003cp\u003eJakemans famous and original Throat \u0026amp; Chest Sweets are made with only the finest ingredients, carefully blended with soothing menthol to obtain a unique mouth-watering and refreshing taste.\u003c\/p\u003e","brand":"Jakemans","offers":[{"title":"Default Title","offer_id":57051096514891,"sku":"5030104001202","price":1.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/jakemans-100g-bag-throat-chest-1.jpg?v=1789998781"},{"product_id":"otrivine-adult-nasal-drops-10ml","title":"Otrivine Adult Nasal Drops 10Ml","description":"\u003cp\u003eOtrivine Adult Nasal Drops 0.1% are used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The active substance is xylometazoline hydrochloride which opens and clears the nasal passage by reducing the excessive nasal secretions and returning the swollen blood vessels to their normal size. You Must Be Aged Over 18 Years to Purchase This Product\u003c\/p\u003e","brand":"Otrivine","offers":[{"title":"Default Title","offer_id":57051097170251,"sku":"5012131646809","price":7.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/otrivine-adult-nasal-drops-10ml-1_2a695d48-3b7c-43d9-95a7-6e7ff9dc0f1a.jpg?v=1790003266"},{"product_id":"jakemans-100g-bag-blackcurrant-menthol","title":"Jakemans 100G Bag Blackcurrant \u0026 Menthol","description":"\u003cp\u003eJakemans Blackcurrant Menthol Sweets are soothing when you have a cold or sore throat. These delicious blackcurrant flavoured menthol sweets are made with only the finest ingredients.\u003c\/p\u003e","brand":"Jakemans","offers":[{"title":"Default Title","offer_id":57051100774731,"sku":"5030104004654","price":1.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/jakemans-100g-bag-blackcurrant-menthol-1.jpg?v=1789998776"},{"product_id":"jakemans-100g-bag-honey-lemon","title":"Jakemans 100G Bag Honey \u0026 Lemon","description":"\u003cp\u003eJakemans sweets are made with a combination of cooling menthol, lemon and only the finest ingredients. The cooling menthol in the sweets not only tastes refreshing it also helps soothe and cool your throat \u0026amp; chest.\u003c\/p\u003e","brand":"Jakemans","offers":[{"title":"Default Title","offer_id":57051107066187,"sku":"5030104001233","price":1.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/jakemans-100g-bag-honey-lemon-1.jpg?v=1790164917"},{"product_id":"buttercup-broncho-stop-cough-syrup-200ml","title":"Buttercup Broncho Stop Cough Syrup 200Ml","description":"\u003cp\u003eButtercup Bronchostop Cough Syrup is a traditional herbal product used in the treatment of chestry, dry, tickly and irritating coughs. This non-drowsy medication contains Thyme herb dry extract and Marshmallow root syrup.\u003c\/p\u003e","brand":"Bronchostop","offers":[{"title":"Default Title","offer_id":57051110015307,"sku":"5012616262661","price":10.95,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/buttercup-broncho-stop-cough-syrup-200ml-1.jpg?v=1790164358"},{"product_id":"sudafed-n-d-tabs-12pk","title":"Sudafed N\/D Tabs 12Pk","description":"\u003cp\u003eSudafed Decongestant Tablets are used to relieve nasal congestion (blocked nose) and the symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh. Each film coated tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or a runny nose. These tables are non-drowsy and fast acting. Unblocks nasal congestion Clears catarrh Fast acting tablets Non drowsy Suitable from 12 years of age\u003c\/p\u003e","brand":"Sudafed","offers":[{"title":"Default Title","offer_id":57051110506827,"sku":"5010123667696","price":7.55,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5010123667696___L.jpg?v=1776372435"},{"product_id":"viscolex-syrup-250ml","title":"Viscolex Syrup 250Ml","description":"\u003cp\u003eViscolex is used to treat lower respiratory tract disorders, such as chesty cough. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier. Breaks up thick or exessive mucus Suitable from 2 years of age Non-drowsy\u003c\/p\u003e","brand":"Viscolex","offers":[{"title":"Default Title","offer_id":57051111784779,"sku":"5099186000336","price":4.49,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/viscolex-syrup-250ml-1.jpg?v=1790170519"},{"product_id":"gelorevoice-blackcurrant","title":"Gelorevoice Blackcurrant","description":"\u003cp\u003eGeloRevoice throat Lozenges are uniquely formulated to help prevent and relieve many kinds of throat and voice conditions including hoarseness and dry mouth and throat. Provide noticeable and long-lasting relief from: hoarseness and tickly throat, scratchy voice, dry irritated mouth and throat, dry and uncomfortable cough.\u003c\/p\u003e","brand":"GeloRevoice","offers":[{"title":"Default Title","offer_id":57051132526923,"sku":"5000477720185","price":11.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/gelorevoice-blackcurrant-1.jpg?v=1790241396"},{"product_id":"buttercup-broncho-stop-cough-pastilles-10pk","title":"Buttercup Broncho Stop Cough Pastilles 10Pk","description":"\u003cp\u003eBronchostop Cough pastilles are traditionally used to relieve any cough: dry, tickly, chesty, mucus or catarrh. Available now in this On-the-go pastille format. This non-drowsy, alcohol free product is ideal for daily use to let you focus on life and Bronchostop to focus on the treatment. Buttercup Bronchostop Cough Pastilles contain thyme herb extract. A traditional herbal medicinal product for use in the relief of coughs, such as chesty coughs and dry, tickly, irritating coughs and catarrh, exclusively based upon long-standing use as a traditional remedy.\u003c\/p\u003e","brand":"Bronchostop","offers":[{"title":"Default Title","offer_id":57051143864651,"sku":"5012616262685","price":6.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/buttercup-broncho-stop-cough-pastilles-10pk-1.jpg?v=1790170571"},{"product_id":"sudaplus-n-d-tabs-15pk","title":"Sudaplus N\/D Tabs 15Pk","description":"\u003cp\u003eSudaplus 500mg\/30mg tablets are used to relieve nasal congestion and the symptons of colds and flu including headace, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg Pseudoephedrine hydrochloride, a decongeestant which relieves a blocked or runny nose. These tablets are non- drowsy. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of two packets per order.\u003c\/p\u003e","brand":"Sudaplus","offers":[{"title":"Default Title","offer_id":57051145011531,"sku":"3574660708486","price":8.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/3574660708486___L.jpg?v=1776372739"},{"product_id":"vicks-sinex-micromist-nasal-spray","title":"Vicks Sinex Micromist Nasal Spray","description":"\u003cp\u003eVicks Sinex Micromist is a nasal spray is used for the treatment of systoms associated with a cold, hay fever or sinusitis (inflammation of the passages leading to the nose).\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":57051150647627,"sku":"8001090834287","price":7.5,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/8001090834287.jpg?v=1790190451"},{"product_id":"avogel-echinaforce-cold-flu-drops-50ml","title":"Avogel Echinaforce Cold \u0026 Flu Drops 50Ml","description":"\u003cp\u003eEchinaforce is a traditional herbal remedy used to relieve the symptoms of: Cold Flu Upper respiratory tract infections Echinaforce helps maintain the body’s resistance by supporting the immune system.\u003c\/p\u003e","brand":"A.VOGEL","offers":[{"title":"Default Title","offer_id":57051157561675,"sku":"7610313301164","price":13.99,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/avogel-echinaforce-cold-flu-drops-50ml-1.jpg?v=1790183795"},{"product_id":"strepsils-plus-24pk-anaesthetic","title":"Strepsils Plus 24Pk Anaesthetic","description":"\u003cp\u003eStrepsils Plus Anaesthetic Lozenges are the only lozenges containing Lidocaine, a powerful local anaesthetic which rapidly numbs the pain and a combination of 2 antiseptics (Amylmetacresol 0.6mg 2,4-Dichlorobenzyl alcohol 1.2mg) to help kill the bacteria which can cause sore throats and mouth infections. They are used to relieve sore throats in adults and children over the age of 12 years.\u003c\/p\u003e","brand":"Strepsils","offers":[{"title":"Default Title","offer_id":57051158708555,"sku":"5000158102477","price":9.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/strepsils-plus-24pk-anaesthetic-1.jpg?v=1790170523"},{"product_id":"fishermans-friend-lozenges-25g-aniseed","title":"Fishermans Friend Lozenges 25G Aniseed","description":"\u003cp\u003eAniseed lovers are a patient lot. How do Fisherman's Friend know this? Because they had to wait a whopping 110 years: Aniseed was the second flavour that Fisherman’s Friend launched into the market after the original flavour from 1865. But the long wait was totally worth it: the incomparable Aniseed aroma continues to inspire enthusiasm and fresh breath. Sometimes the second idea is just as good as the first.\u003c\/p\u003e","brand":"Fishermans Friend","offers":[{"title":"Default Title","offer_id":57051159494987,"sku":"50357192","price":2.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/50357192.jpg?v=1790190148"},{"product_id":"lanes-olbas-oil-10ml","title":"Lanes Olbas Oil 10Ml","description":"\u003cp\u003eOlbas Oil is a mixture of essential pure plant oils for relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application to the skin. Non greasy.\u003c\/p\u003e","brand":"Lanes","offers":[{"title":"Default Title","offer_id":57051160838475,"sku":"50477944","price":12.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lanes-olbas-oil-10ml-1.jpg?v=1790165078"},{"product_id":"panadol-c-f-relief-tabs-12pk","title":"Panadol C\u0026F Relief Tabs 12Pk","description":"\u003cp\u003ePanadol Cold \u0026amp; Flu Relief tablets relieve discomfort in colds, flu and sore throat and help reduce temperature. They are also used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.\u003c\/p\u003e","brand":"Panadol","offers":[{"title":"Default Title","offer_id":57051161952587,"sku":"5011080125090","price":6.45,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/panadol-c-f-relief-tabs-12pk-1.jpg?v=1790169822"},{"product_id":"benylin-125ml-cough-med-orginal","title":"Benylin 125Ml Cough Med Orginal","description":"\u003cp\u003eBenylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest. The levomenthol is a decongestant that helps you breathe easier.\u003c\/p\u003e\u003cp\u003eWarning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase This Product.?MAXIMUM order quantity per order of ONE bottle\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051165819211,"sku":"5010123716387","price":7.99,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-125ml-cough-med-orginal-1.jpg?v=1790189700"},{"product_id":"strepsils-extra-blackcurrant-lozenge-24pk","title":"Strepsils Extra Blackcurrant Lozenge 24Pk","description":"\u003cp\u003eStrepsils Extra Blackcurrant Lozenges are used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which rapidly numbs the pain. You Must Be Aged Over 18 Years to Purchase This Product.\u003c\/p\u003e","brand":"Strepsils","offers":[{"title":"Default Title","offer_id":57051170472267,"sku":"5000167094299","price":7.0,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/strepsils-extra-blackcurrant-lozenge-24pk-1.jpg?v=1790169825"},{"product_id":"vicks-vapopads-7","title":"Vicks Vapopads 7","description":"\u003cp\u003eVicks VapoPads provide up to eight hours of soothing Menthol vapors for temporary relief from cough and congestion.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":57051170505035,"sku":"4022167700858","price":11.25,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/vicks-vapopads-7-1.jpg?v=1790169800"},{"product_id":"benylin-125ml-dry-cough-syrup","title":"Benylin 125Ml Dry Cough Syrup","description":"\u003cp\u003eBenylin Dry Coughs Syrup soothes and relieves dry irritating coughs. Benylin Dry Coughs starts working the moment you swallow, to ease irritation caused by dry coughs. It contains powerful cough suppressants to help stop the cough and an antihistamine which relieves coughing as well as drying up secretions in the nose and chest.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051173454155,"sku":"5010123651503","price":8.49,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5010123651503.jpg?v=1790190002"},{"product_id":"lemsip-headcold-10pk","title":"Lemsip Headcold 10Pk","description":"\u003cp\u003eEach Lemsip Cold \u0026amp; Flu Headcold sachet contains 500mg of paracetamol which relieves the pain associated with symptoms of headcolds including headache, fever, muscle aches \u0026amp; pains, sore throat etc. Contains paracetamol, do not take any other paracetamol products. \u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57051176108363,"sku":"5000158064263","price":7.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-headcold-10pk-1.jpg?v=1790170714"},{"product_id":"vicks-vaporub-50g-tub","title":"Vicks Vaporub 50G Tub","description":"\u003cp\u003eVicks VapoRub is an ointment which is used to relieve nasal catarrh (inflammation of mucous membranes in the nose and throat), congestion (a blocked nose), sore throat and coughs due to colds. Vicks VapoRub contains four active ingredients: Camphor, Turpentine oil, Levomenthol and Eucalyptus oil.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":57051177713995,"sku":"5410076427710","price":6.2,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/vicks-vaporub-50g-tub-1_f6ea5217-6b25-40ea-badf-90568721a2e9.jpg?v=1790188467"},{"product_id":"otrivine-adult-mucus-relief-spray-10ml","title":"Otrivine Adult Mucus Relief Spray 10Ml","description":"\u003cp\u003eOtrivine Adult Mucus Relief Menthol 0.1% w\/v Nasal Spray provides relief from the symptoms of nasal congestion due to colds, sinusitis and allergies, such as hay fever. Each application delivers measured dose which works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours.\u003c\/p\u003e","brand":"Otrivine","offers":[{"title":"Default Title","offer_id":57051179909451,"sku":"5051562033604","price":7.55,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/otrivine-adult-mucus-relief-spray-10ml-1.jpg?v=1790165556"}],"url":"https:\/\/mccormackspharmacy.ie\/collections\/cold-flu-allergy.oembed?page=2","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}